MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Dermatology online journal · 2012

Linear rays of hypopigmentation following intra-articular corticosteroid injection for post-traumatic degenerative joint disease.

Schwartz Carmen, Javvaji Srimanasi, Feinberg James S

Клинический случайСтатьяПеревод в очереди

Аннотация

Intra-articular and intralesional glucocorticoid injections are commonly used by dermatologists, orthopedic surgeons, and rheumatologists because they offer many advantages over oral or parenteral dosage forms. Triamcinalone acetonide is a frequently utilized glucocorticosteroid for intra-articular injections, yet there are a limited number of case reports describing cutaneous hypopigmentation as an adverse effect. Here we present a unique case of hypopigmentation with a linear ray distribution demonstrating lymphatic collection and spread of the triamcinalone acetonide.

Для цитирования: Schwartz Carmen, Javvaji Srimanasi, Feinberg James S. Linear rays of hypopigmentation following intra-articular corticosteroid injection for post-traumatic degenerative joint disease.. Dermatology online journal. 2012.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.